MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, on an unknown date, a primary plumset, pe lined tubing, 107 inch generated an alarm, for the pump in use, at the time of the event.Healthcare providers replaced the pump, but the issue remained.They replaced the set and therapy resumed.There was.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.Additional information: e1: (b)(6).
 
Additional Manufacturer Narrative
Received one (1) used 142480489 primary plumset for inspection.No damages or anomalies were observed.The product was attached to an icu medical-provided iv bag, primed per packaging directions, and a flow test was performed using an icu plum pump.There were no difficulties in priming, no cassette errors, no occlusion alarms were generated, no air-in-line alarms were generated, and no restrictions in flow were observed.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 10/20/2023.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17849285
Report Number9615050-2023-00488
Device Sequence Number11842464
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)251101(10)11352758
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number142480489
Device Lot Number11352758
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date09/30/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFION PUMP, UKN MFR
Patient SexUnknown